# SDR DALA2023100208077

- Difficulty date: September 28, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N510DN
- Make and model: Airbus A350-941
- Aircraft serial: 0204
- Aircraft time: 24,219 hours, 2,372 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY OVEN #2, ELECTRICAL ODOR WHEN HEATING.   REPLACED THE GAIN 2 OVEN IN GALLEY 403.
